North Carolina, 2007

Winter Storm and Winter Weather in North Carolina, February 1, 2007

February 1, 2007 · NWS RAH · 21 events in 21 counties and zones

The combination of moisture streaming in from the south with cold air over Central North Carolina resulted in an early morning snow event for all of Central North Carolina. Up to 2 inches of snow fell over portions of the piedmont from Albemarle to Lexington and Asheboro.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RAH wrote it up.

The combination of moisture streaming in from the south with cold air over Central North Carolina resulted in an early morning snow event for all of Central North Carolina. Up to 2 inches of snow fell over portions of the piedmont from Albemarle to Lexington and Asheboro. Most other locations picked up around an inch of snow. Even with so little snow, due to the cold ground and timing of the snow during the morning commute the impact on the area was significant.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at Feb 1, 3:12 AM EST, 3 hours 48 minutes earlier.

Area forecast discussion, Feb 1, 3:12 AM EST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
312 AM EST THU FEB 1 2007

SPECIAL GSO UA IN FOR 06Z AND 18Z SCHEDULED.

.SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
TODAY THROUGH FRIDAY...
INTERESTING AND SOMEWHAT TRICKY FORECAST FOR THE NEXT 24 HOURS OVER
A LARGE PORTION OF CENTRAL NORTH CAROLINA. MID/HIGH LEVEL CLOUDS
SPREADING INTO AREA RESULTING IN TEMPERATURES BOUNCING AROUND
SHOWING RISES WHICH MAKES FORECAST ALL THE MORE TRICKY. BUT
DEWPOINTS ARE QUITE LOW...STILL SINGLE DIGITS  IN NORTHWEST BUT A
SLIGHT RISE OVER SOUTH/SOUTHWEST SECTIONS. HOWEVER EXPECT
TEMPERATURES TO FALL ONCE PRECIP STARTS. ONSET TIMING AND QPF
AMOUNTS ARE THE KEY FACTORS. PRECIPITATION CURRENTLY OVER DEEP SOUTH
HANDLED QUITE WELL BY GFS. LATEST RADAR TRENDS SHOW AREA ADVANCING
NORTHEAST/EAST FAIRLY QUICKLY. HEAVIER MIX PRECIP CURRENTLY INTO
NORTH AND NORTH CENTRAL GEORGIA WITH SOME LIGHTER ECHOES ALOFT NOW
OVER CENTRAL CWA. SOME DIFFERENCES EXIST BETWEEN NAM/GFS WHILE THERE
ARE SIMILARITIES. NAM IS THE COLDEST AND WETTEST. NAM BRINGS CORE OF
HIGHEST PRECIP ACROSS THE CWA WHILE GFS MOVES ACROSS MAINLY SOUTHERN
SECTIONS. ALSO NAM HAS MORE PRONOUNCED INSITU WEDGE AND PROFILES FOR
GSO/RDU BELOW FREEZING THROUGH 18Z INDICATING A LONGER PERIOD OF
SNOW. GFS WEAKER ON INSITU WEDGE AND PROFILES INDICATE PRECIP
TRANSITIONING OVER SLEET/FREEZING RAIN BY THE AFTERNOON. TOUGH CALL
AS GFS HAS BEEN FAIRLY CONSISTENT AND PERFORMANCE GOOD SO FAR THIS
WINTER. GFS PARTIALS ARE MORE IN LINE WITH LATEST GSO RAOB (06Z).
06Z GSO SOUNDING SHOWING QUITE A BIT OF MID LEVEL DRY AIR. PER GFS
GOOD ISENTROPIC LIFT COMMENCES OVER CWA AT 12Z WHILE NAM FURTHER
SOUTH AND SOUTHWEST. BOTH NAM/GFS SHOWING TWO ROUNDS OF PRECIP
MOVING ACROSS THE AREA...ONE DURING THE DAY...THEN ANOTHER WITH
SECOND WAVE 00Z-06Z.  OVERALL WILL LEAN TOWARD GFS WITH
MODIFICATION. WILL HOLD ON TO ALL SNOW LONGER IN NORTHWEST PIEDMONT.
ALSO SLOWER TREND ON TRANSITION OF PRECIP IN EASTERN PIEDMONT TO ALL
RAIN. ADDITIONALLY WILL ADJUST TEMPERATURE TRENDS TO KEEP COLDER
THROUGH 00Z. FOR FRIDAY WILL KEEP DRIZZLE MENTIONED THROUGH MID
MORNING. --RA

FRIDAY NIGHT THROUGH SATURDAY NIGHT...
AT THIS POINT WILL CONTINUE CURRENT FORECAST TREND. DRY AND COLD.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
BROAD UPPER LEVEL TROUGH REMAIN ANCHORED OVER THE AREA THROUGH THE
PERIOD TO REINFORCE COLD AIR OVER THE AREA. AT THE SURFACE HIGH
PRESSURE BUILDS OVER THE AREA SUNDAY. SUNDAY NIGHT...A BOUNDARY
DEVELOPS ALONG THE VIRGINIA/NORTH CAROLINA BORDER AND EXTENDS WEST
AND SOUTHWEST TO TENNESSEE...THEN TO A LOW OVER EASTERN TEXAS. THERE
IS SOME MOISTURE AND WEAK UPPER SUPPORT ASSOCIATED WITH THIS FEATURE
...HOWEVER WILL LEAVE FORECAST DRY AT THE PRESENT TIME. THIS SYSTEM
WILL BE PUSHED TO THE SOUTHEAST LATE MONDAY AND EARLY TUESDAY AS
ARCTIC HIGH PRESSURE BUILDS OVER THE AREA...AND REMAINS OVER THE
REGION THROUGH WEDNESDAY. THE RESULT OF THIS ARCTIC AIRMASS WILL BE
BELOW TO MUCH BELOW NORMAL TEMPERATURES. -RHJ

&&

.AVIATION /07Z-06Z/...
ALTOCUMULUS BEGINNING TO MOVE INTO THE FOOTHILLS AT THIS TIME.
CLOUDS WILL LOWER OVERNIGHT AND LIKELY DROP BELOW VFR A COUPLE OF
HOURS AFTER SUNRISE AT THE TAF LOCATIONS. CEILINGS BELOW 1000 FEET
ONCE PRECIPITATION BEGINS WITH MVFR VISIBILITIES IN GENERAL.
CEILINGS BELOW 600 FEET MOST OF THE AFTERNOON AND INTO THE NIGHT.

ALL TAF SITES EXPECTING SOME NON-LIQUID PRECIPITATION THURSDAY WITH
FAYETTEVILLE HAVING THE LEAST IMPACT AND SHORTEST DURATION...AND
GREENSBORO AND WINSTON-SALEM MOST IMPACTED BY WINTER WEATHER.
ACCUMULATING SNOW THURSDAY MORNING WILL MIX WITH SLEET AND CHANGE TO
FREEZING RAIN IN THE AFTERNOON. LESSER AMOUNTS OF SNOW AND SLEET AS
ONE MOVES EAST BUT FREEZING RAIN WILL BE A CONCERN. -RLH/VINCENT

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 6 AM THIS MORNING TO MIDNIGHT EST
TONIGHT FOR NCZ007>010-021>025-038>040-073-074.

WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO MIDNIGHT EST
TONIGHT FOR NCZ011-026>028-041>043-075>077-083-084.

&&

SHORT TERM...RA/RHJ/VINCENT
LONG TERM...RHJ
AVIATION...VINCENT
Hazardous weather outlook, Feb 1, 5:42 AM EST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
542 AM EST THU FEB 1 2007

NCZ007>010-021>025-038>040-073-074-021045-
PERSON-GRANVILLE-VANCE-WARREN-FORSYTH-GUILFORD-ALAMANCE-ORANGE-
DURHAM-DAVIDSON-RANDOLPH-CHATHAM-STANLY-MONTGOMERY-
542 AM EST THU FEB 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A VERY COLD AIR MASS IN PLACE OVER THE AREA HAS SET THE STAGE FOR
A MIXTURE OF WINTRY WEATHER AS MOISTURE MOVES INTO THE AREA AS A
DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN GULF LIFT
NORTHEAST TO ALONG THE NORTH CAROLINA COAST BY TONIGHT. THUS A
WINTER STORM WARNING IS IN EFFECT THROUGH MIDNIGHT TONIGHT FOR AREAS
ALONG AND WEST OF US HIGHWAY ONE FOR MIXTURE OF SNOW...SLEET AND
FREEZING RAIN. AREAS OVER THE SOUTHERN PIEDMONT WHICH INCLUDES
ALBEMARLE AND TROY WILL SEE THIS MIXTURE THROUGH MIDDAY THEN
TRANSITION TO FREEZING RAIN IN THE AFTERNOON. THEN THE TRIAD
AREA...MOSTLY SNOW IS EXPECTED THROUGH MID AFTERNOON...THEN
BECOMING MIXED WITH SLEET LATE AFTERNOON...CHANGING TO FREEZING
RAIN THIS EVENING INTO TONIGHT. TOTAL SNOW ACCUMULATION OF 1 TO 3
INCHES CAN BE EXPECTED MAINLY IN THE NORTHWEST PIEDMONT...TRIAD
AREA WITH ICE ACCUMULATION AROUND ONE QUARTER OF AN INCH. LESSER
AMOUNTS ARE EXPECTED OVER THE SOUTHERN SECTIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER NETWORK ACTIVATION IS EXPECTED AFTER 7AM THIS MORNING
CONTINUING THROUGH TONIGHT.

NCZ011-026>028-041>043-075>077-083-084-021045-
HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-MOORE-LEE-
HARNETT-ANSON-RICHMOND-
542 AM EST THU FEB 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

VERY COLD AIR MASS IN PLACE OVER THE AREA HAS SET THE STAGE FOR A
MIXTURE OF WINTRY WEATHER AS MOISTURE MOVES INTO THE AREA AS A
DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN GULF LIFT
NORTHEAST TO ALONG THE NORTH CAROLINA COAST BY TONIGHT. THUS A
WINTER WEATHER ADVISORY IS IN EFFECT THROUGH MIDNIGHT TONIGHT FOR
AREAS EAST OF US HIGHWAY ONE TO THE INTERSTATE 95 CORRIDOR FOR
A MIXTURE OF SNOW...SLEET AND FREEZING RAIN. THIS AREA INCLUDES
THE TRIANGLE AREA...SANFORD..ROANOKE RAPIDS...WILSON AND ROCKY
MOUNT. A MIXTURE OF SNOW AND SLEET IS EXPECTED THIS
MORNING...TRANSITIONING TO FREEZING RAIN BY MID AFTERNOON. THE
SOUTHERN AREAS AROUND WILL TRANSITION TO RAIN BY MID AFTERNOON. TOTAL
SNOW ACCUMULATION AROUND ONE INCH CAN BE EXPECTED WITH ICE
ACCUMULATION UP TO ONE QUARTER OF AN INCH. LESSER AMOUNTS CAN BE
EXPECTED AROUND WADESBORO AND ROCKINGHAM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION IS EXPECTED AFTER 7AM THIS MORNING
CONTINUING THROUGH TONIGHT.

NCZ078-085-086-088-089-021045-
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
542 AM EST THU FEB 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

VERY COLD AIR MASS IN PLACE OVER THE AREA HAS SET THE STAGE FOR A
BRIEF PERIOD OF A WINTRY MIX AS MOISTURE MOVES INTO THE AREA AS A
DEVELOPING LOW PRESSURE SYSTEM OVER THE SOUTHERN GULF LIFT
NORTHEAST TO ALONG THE NORTH CAROLINA COAST BY TONIGHT. A MIX OF
SNOW...SLEET AND FREEZING RAIN CAN BE EXPECTED OVER THE AREA THIS
MORNING BEFORE TRANSITIONING TO ALL RAIN DURING THE LATE MORNING.
LITTLE IF ANY ACCUMULATION IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION MAYBE NEEDED AFTER 7AM THIS MORNING
THROUGH THIS EVENING.

RA

In the hours before

Special weather statement, Feb 1, 4:43 AM EST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
443 AM EST THU FEB 1 2007

NCZ078-085-086-088-089-011500-
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...LAURINBURG...RAEFORD...
FAYETTEVILLE...CLINTON
443 AM EST THU FEB 1 2007

...SOME SNOW AND SLEET POSSIBLE THURSDAY MORNING...

MOISTURE SPREADING IN FROM THE WEST WILL REACH
LAURINBURG...RAEFORD AND FAYETTEVILLE BY DAYBREAK. PRECIPITATION
WILL LIKELY START AS A MIXTURE OF SNOW AND SLEET AROUND DAYBREAK
AND THEN CHANGE TO A BRIEF PERIOD OF FREEZING RAIN AROUND 10AM.
PRECIPITATION WILL CHANGING OVER TO ALL RAIN BY NOON.

SURFACE TEMPERATURES WILL BE COLD ENOUGH THIS MORNING TO ALLOW FOR
A LIGHT DUSTING ON SNOW IN SOME LOCATIONS. SNOWFALL ACCUMULATIONS
SHOULD REMAIN BELOW AN INCH AND MAINLY OCCUR BETWEEN SUNRISE AND
10 AM. BY NOON PRECIPITATION WILL CHANGE OVER TO RAIN MELTING ANY
LIGHT SNOW ACCUMULATION.

FURTHER EAST THE LIGHT SNOW WILL TEMPORARILY REACH GOLDSBORO
AROUND 8 AM AND THEN CHANGE QUICKLY OVER TO RAIN BY NOON.

SOME SLICK ROAD CONDITIONS MAY DEVELOP FROM FAYETTEVILLE WEST
THROUGH MID MORNING. HOWEVER WITH RAIN EXPECTED THIS AFTERNOON
ROAD CONDITIONS SHOULD IMPROVE QUICKLY BY NOON.

MOTORISTS PLANNING TRAVEL NORTH AND WEST SHOULD BE AWARE OF
WINTER WEATHER ADVISORIES AND WINTER STORM WARNINGS POSTED FOR
THURSDAY ACROSS NORTHERN AND WESTERN PORTIONS OF NORTH CAROLINA.
HAZARDOUS DRIVING CONDITIONS ARE LIKELY NORTH AND WEST THURSDAY
AND TRAVEL TO THESE AREAS SHOULD BE POSTPONED IF POSSIBLE.

JO
Special weather statement, Feb 1, 4:43 AM EST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
443 AM EST THU FEB 1 2007

NCZ078-085-086-088-089-011500-
WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...GOLDSBORO...LAURINBURG...RAEFORD...
FAYETTEVILLE...CLINTON
443 AM EST THU FEB 1 2007

...SOME SNOW AND SLEET POSSIBLE THURSDAY MORNING...

MOISTURE SPREADING IN FROM THE WEST WILL REACH
LAURINBURG...RAEFORD AND FAYETTEVILLE BY DAYBREAK. PRECIPITATION
WILL LIKELY START AS A MIXTURE OF SNOW AND SLEET AROUND DAYBREAK
AND THEN CHANGE TO A BRIEF PERIOD OF FREEZING RAIN AROUND 10AM.
PRECIPITATION WILL CHANGE OVER TO ALL RAIN BY NOON.

SURFACE TEMPERATURES WILL BE COLD ENOUGH THIS MORNING TO ALLOW FOR A
LIGHT DUSTING OF SNOW IN SOME LOCATIONS. SNOWFALL ACCUMULATIONS
SHOULD REMAIN BELOW AN INCH AND MAINLY OCCUR BETWEEN SUNRISE AND 10
AM. BY NOON PRECIPITATION WILL CHANGE OVER TO RAIN MELTING ANY LIGHT
SNOW ACCUMULATION.

FURTHER EAST THE LIGHT SNOW WILL TEMPORARILY REACH GOLDSBORO
AROUND 8 AM AND THEN CHANGE QUICKLY OVER TO RAIN BY NOON.

SOME SLICK ROAD CONDITIONS MAY DEVELOP FROM FAYETTEVILLE WEST
THROUGH MID MORNING. HOWEVER WITH RAIN EXPECTED THIS AFTERNOON
ROAD CONDITIONS SHOULD IMPROVE QUICKLY BY NOON.

MOTORISTS PLANNING TRAVEL NORTH AND WEST SHOULD BE AWARE OF
WINTER WEATHER ADVISORIES AND WINTER STORM WARNINGS POSTED FOR
THURSDAY ACROSS NORTHERN AND WESTERN PORTIONS OF NORTH CAROLINA.
HAZARDOUS DRIVING CONDITIONS ARE LIKELY NORTH AND WEST THURSDAY
AND TRAVEL TO THESE AREAS SHOULD BE POSTPONED IF POSSIBLE.

JO

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

16 winter weather, 5 winter storm. Local standard time, as filed.

Winter Weather, Richmond

When
February 1, 7:00 AM EST to 11:00 AM EST
Where
Richmond forecast zone
Reported by
Law Enforcement
Coordinates
35.006, -79.748 (the zone’s center; the record gives no point)

Winter Weather, Scotland

When
February 1, 7:00 AM EST to 11:00 AM EST
Where
Scotland forecast zone
Reported by
Law Enforcement
Coordinates
34.841, -79.480 (the zone’s center; the record gives no point)

Winter Weather, Anson

When
February 1, 8:00 AM EST to 11:00 AM EST
Where
Anson forecast zone
Reported by
Law Enforcement
Coordinates
34.974, -80.103 (the zone’s center; the record gives no point)

Winter Weather, Cumberland

When
February 1, 8:00 AM EST to 11:00 AM EST
Where
Cumberland forecast zone
Reported by
Law Enforcement
Coordinates
35.049, -78.827 (the zone’s center; the record gives no point)

Winter Weather, Lee

When
February 1, 8:00 AM EST to 12:00 PM EST
Where
Lee forecast zone
Reported by
Law Enforcement
Coordinates
35.475, -79.171 (the zone’s center; the record gives no point)

Winter Weather, Moore

When
February 1, 8:00 AM EST to 12:00 PM EST
Where
Moore forecast zone
Reported by
Law Enforcement
Coordinates
35.311, -79.481 (the zone’s center; the record gives no point)

Winter Weather, Sampson

When
February 1, 8:00 AM EST to 11:00 AM EST
Where
Sampson forecast zone
Reported by
Law Enforcement
Coordinates
34.992, -78.371 (the zone’s center; the record gives no point)

Winter Weather, Wake

When
February 1, 8:00 AM EST to 11:00 AM EST
Where
Wake forecast zone
Reported by
Law Enforcement
Coordinates
35.790, -78.650 (the zone’s center; the record gives no point)

Winter Storm, Davidson

When
February 1, 8:00 AM EST to 12:00 PM EST
Where
Davidson forecast zone
Reported by
Law Enforcement
Coordinates
35.793, -80.213 (the zone’s center; the record gives no point)

Winter Storm, Stanly

When
February 1, 8:00 AM EST to 12:00 PM EST
Where
Stanly forecast zone
Reported by
Law Enforcement
Coordinates
35.312, -80.251 (the zone’s center; the record gives no point)

Winter Weather, Edgecombe

When
February 1, 9:00 AM EST to 11:00 AM EST
Where
Edgecombe forecast zone
Reported by
Law Enforcement
Coordinates
35.913, -77.597 (the zone’s center; the record gives no point)

Winter Weather, Franklin

When
February 1, 9:00 AM EST to 11:00 AM EST
Where
Franklin forecast zone
Reported by
Law Enforcement
Coordinates
36.083, -78.286 (the zone’s center; the record gives no point)

Winter Weather, Harnett

When
February 1, 9:00 AM EST to 12:00 PM EST
Where
Harnett forecast zone
Reported by
Law Enforcement
Coordinates
35.369, -78.869 (the zone’s center; the record gives no point)

Winter Weather, Hoke

When
February 1, 9:00 AM EST to 12:00 PM EST
Where
Hoke forecast zone
Reported by
Law Enforcement
Coordinates
35.017, -79.237 (the zone’s center; the record gives no point)

Winter Weather, Johnston

When
February 1, 9:00 AM EST to 12:00 PM EST
Where
Johnston forecast zone
Reported by
Law Enforcement
Coordinates
35.518, -78.366 (the zone’s center; the record gives no point)

Winter Weather, Wilson

When
February 1, 9:00 AM EST to 12:00 PM EST
Where
Wilson forecast zone
Reported by
Law Enforcement
Coordinates
35.705, -77.919 (the zone’s center; the record gives no point)

Winter Storm, Chatham

When
February 1, 9:00 AM EST to 12:00 PM EST
Where
Chatham forecast zone
Reported by
Law Enforcement
Coordinates
35.703, -79.255 (the zone’s center; the record gives no point)

Winter Storm, Montgomery

When
February 1, 9:00 AM EST to 12:00 PM EST
Where
Montgomery forecast zone
Reported by
Law Enforcement
Coordinates
35.333, -79.905 (the zone’s center; the record gives no point)

Winter Storm, Randolph

When
February 1, 9:00 AM EST to 12:00 PM EST
Where
Randolph forecast zone
Reported by
Law Enforcement
Coordinates
35.710, -79.806 (the zone’s center; the record gives no point)

Winter Weather, Halifax

When
February 1, 10:00 AM EST to 12:00 PM EST
Where
Halifax forecast zone
Reported by
Law Enforcement
Coordinates
36.258, -77.652 (the zone’s center; the record gives no point)

Winter Weather, Nash

When
February 1, 10:00 AM EST to 12:00 PM EST
Where
Nash forecast zone
Reported by
Law Enforcement
Coordinates
35.967, -77.986 (the zone’s center; the record gives no point)

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2007Every state in 2007This day in weather historyWarnings in North Carolina, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 18120, 18121, 18106, 18107, 18116, 18118, 18122, 18123, 18131, 18132, 18109, 18110, 18113, 18114, 18115, 18125, 18130, 18134, 18135, 18111, 18119.